MAUDE Adverse Event Report: TYBER MEDICAL TYFIX

TYBER MEDICAL TYFIX
Model Number M13-S20113-S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record review was performed for lot 1226013 and there were no non-conformance's related to this complaint type.The lot met all release requirements.At the time of the investigation, capa (b)(4) was initiated for the tyfix break to ensure appropriate corrective actions are taken.No trend was detected for this event type.The product was not returned for evaluation.Therefore, an evaluation of the actual device could not be performed.Simulation studies were performed using similar parts (part # 413-s20113-s (lot#:124402 and 124403) and 413-c20013-s (lot#:124401).The simulations were able to recreate the failure only when the implant was supported at the wrong location, which suggested that user error may have been a contributing factor to this event.Complaints of this nature are monitored through tracking and trending.Should a trend arise, further action will be taken.Complaint #: (b)(4).
 
Event or Problem Description
Customer reported on (b)(6) 2018 during a surgical procedure, as the surgeon was driving the implant in the proximal phalanx, the implant broke off.A portion of the implant was left in the patient.No patient harm was reported.Product will be returned for evaluation.

Brand Name
TYFIX
Common Device Name
TYFIX
Manufacturer (Section D)
TYBER MEDICAL
83 s. commerce way
suite 310
bethlehem PA 18017
MDR Report Key8688598
Report Number3012966183-2018-00001
Device Sequence Number19474620
Product Code HWC
UDI-Device IdentifierM695M13S20113S0
UDI-PublicM695M13S20113S0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
1570571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/26/2023
Device Model NumberM13-S20113-S
Device Catalogue NumberM13-S20113-S
Device Lot Number122603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1